# SDR DALA14010089211

- Difficulty date: February 11, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 49,041 hours, 26,282 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Clip
- Condition: Corroded
- Location: Bs 1393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON TIE, BS 1393, L29R.  R & R LONGERON TIE IAW SRM 51-30-05 AND DWG 5936667, REV WB.
